# SDR USAABB99020

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

LAX - FLT 41 - EN ROUTE CLT-LAX, FOOD IN THE NR 2 OVEN CAUGHT ON FIRE.  THE FLIGHT ATTENDANTS EXTINGUISHED THE FIRE WITH THE FORWARD HALON FIRE BOTTLE.  MAINTENANCE REPLACED THE OVEN.  (M)
